# SDR HALA2011114900549

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 35,276 hours, 6,532 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Malfunctioned
- Location: Lt Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS MESSAGE, EICAS BITE DISPLAYED NUMEROUS DATA FIELDS BLANK WITH LT EICAS SELECTED.  OPS NORMAL ON RT EICAS COMPUTER.
